MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH CMC 1; finger prosthesis

KERI MEDICAL SA TOUCH CMC 1; finger prosthesis
Catalog Number NTO158, CTO109, STOXS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Medical device site infection (4845)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury

Brand Name
TOUCH CMC 1
Common Device Name
finger prosthesis
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key50923447
Report Number3009540749-2026-00014
Device Sequence Number14801003
Product Code KYJ
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNTO158, CTO109, STOXS
Device Lot Number10129, 10860, 10462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2026
Event Location Hospital
Date Report to Manufacturer08/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/28/2026